# SDR R61A2024010300776

- Difficulty date: January 3, 2024
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N204JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000243
- Aircraft time: 33,824 hours, 24,575 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17024784002
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE IN HEAVY CHECK - RH SHEAR CLIP AT FRAME 22 FROM CENTER LINE TO STRINGER 29R CRACKED.  REMOVED AND REPLACED RH SHEAR CLIP AT FR 22 FROM CENTER LINE TO STGR 29R. REF EMB SRM 51-40-08.
